Error estimate for finite volume approximate solutions of some oblique derivative boundary value problems

Abstract : This paper is an improvment of [BG 05], concerning the Laplace equation with an oblique boundary condition. When the boundary condition involves a regular coefficient, we present a weak formulation of the problem and we prove some existence and uniqueness results of the weak solution. We develop a finite volume scheme and we prove the convergence of the finite volume solution to the weak solution, when the mesh size goes to zero. We also present some partial results for the interesting case of a discontinuous coefficient in the boundary condition. In particular, we give a finite volume scheme, taking in consideration the discontinuities of this coefficient. Finally, we obtain some error estimates (in a convenient norm) of order √ h (where h is the mesh size), when the solution u is regular enough.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01114201
Contributor : Thierry Gallouet <>
Submitted on : Monday, February 9, 2015 - 3:29:07 PM
Last modification on : Wednesday, October 10, 2018 - 1:26:42 AM
Document(s) archivé(s) le : Wednesday, May 27, 2015 - 5:11:10 PM

File

bg-october.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01114201, version 1

Collections

Citation

Abdallah Bradji, Thierry Gallouët. Error estimate for finite volume approximate solutions of some oblique derivative boundary value problems. International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, 3 (2), pp.1-35. ⟨hal-01114201⟩

Share

Metrics

Record views

291

Files downloads

88